# SDR CA960513011

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: 747
- Condition: Chafed
- Location: Start/Gen Sys
- Component: Lucas, 23088002A
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN)#1 DC GENERATOR FAILED AND #1 STARTER HAS TO BE MANUALLY DE-SELECTED. PROBLEM TRACED TO CHAFED WIRES #71D20 AND 78A20
